MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Foreign Body Reaction (1868); Unspecified Infection (1930); Necrosis (1971); Pain (1994); Osteolysis (2377); Impaired Healing (2378); Unspecified Tissue Injury (4559)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation record received.Litigation alleges that the patient was diagnosed with dense fibrous tissue and focal synovium with foci of degeneration, hemorrhage, mild chronic lymphohistiocytic inflammation, hemosiderosis, metallosis, rare foreign body giant cells, and abundant fibrin of the right hip bone and tissue.Doi: (b)(6) 2018.Dor: not reported.Right hip.(b)(4) first revision.(b)(4) second revision.(b)(4) third revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14336243
Report Number1818910-2022-08430
Device Sequence Number6323162
Product Code LWJ
UDI-Device Identifier10603295171034
UDI-Public10603295171034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3418
Device Catalogue Number523418
Device Lot Number1097730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(8) ZIMMER BONE SCREWS; S-ROM HEAD FEMORAL COCR 32+3; S-ROM*SLEEVE PRX ZTT, 18D-SML; SROM*STM ST,36+8L NK,18X13X160; STRYKER BONE CEMENT; ZIMMER CONSTRAINED LINER; ZIMMER CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale